# SDR UIEA2025011600073

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, INNER ACCESS PANEL 432 FL, PIPE "FIRE PROTECTION" WITH NUT LOOSE.( ENG 1, INNER ACCESS PANEL 432 FL, PIPE "FIRE PROTECTION" NUT WAS TORQUED AND VERIFIED IAW AMM 20-11-00-910-801. NO FURTHER DEFECTS NOTED )
